Dennis has been having some hearing issues as well since finishing Harvoni. He got an ear infection and then found out he had a hole in his ear drum. He has complained about
his hearing since treatment and I've noticed he doesn't act like he can hear that well even with hearing aides. He was on Neomycin for years and his hepatologist took him off of it because he said that medication causes hearing loss. Dennis has another appointment the end of this month to see about
repairing the hole in his ear drum....
Now can we say all of this is from Harvoni, No not really. It does seem strange that it all happened around the same time. Dennis has been very sick since finishing Harvoni. Mainly stomach issues and we know that it's either Harvoni related or Liver disease issues brought on by the fact that Harvoni didn't work and since then Hep C has awoken big time and it is causing inflammation issues with his liver.
Dealing with everything one day at a time...Things are getting better!!
Kathy and Dennis
Post Edited (DDMom) : 8/14/2015 1:47:02 PM (GMT-6)